Volume 1, Issue 4
Application of Reproducing Kernel Hilbert Spaces to a Minimization Problem with Prescribed Nodes

Hendra Gunawan & Yoshihiro Sawano

East Asian J. Appl. Math., 1 (2011), pp. 372-378.

Published online: 2018-02

Preview Full PDF 156 1507
Export citation
  • Abstract

The theory of reproducing kernel Hilbert spaces is applied to a minimization problem with prescribed nodes. We re-prove and generalize some results previously obtained by Gunawan et al. [2,3], and also discuss the Hölder continuity of the solution to the problem.

  • Keywords

Reproducing kernel Hilbert spaces minimization problem nodes

  • AMS Subject Headings

41A50 42A10 42A15 65T40 74G65

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-1-372, author = {}, title = {Application of Reproducing Kernel Hilbert Spaces to a Minimization Problem with Prescribed Nodes}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {1}, number = {4}, pages = {372--378}, abstract = {

The theory of reproducing kernel Hilbert spaces is applied to a minimization problem with prescribed nodes. We re-prove and generalize some results previously obtained by Gunawan et al. [2,3], and also discuss the Hölder continuity of the solution to the problem.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.050511.310711a}, url = {http://global-sci.org/intro/article_detail/eajam/10910.html} }
TY - JOUR T1 - Application of Reproducing Kernel Hilbert Spaces to a Minimization Problem with Prescribed Nodes JO - East Asian Journal on Applied Mathematics VL - 4 SP - 372 EP - 378 PY - 2018 DA - 2018/02 SN - 1 DO - http://doi.org/10.4208/eajam.050511.310711a UR - https://global-sci.org/intro/article_detail/eajam/10910.html KW - Reproducing kernel Hilbert spaces KW - minimization problem KW - nodes AB -

The theory of reproducing kernel Hilbert spaces is applied to a minimization problem with prescribed nodes. We re-prove and generalize some results previously obtained by Gunawan et al. [2,3], and also discuss the Hölder continuity of the solution to the problem.

Hendra Gunawan & Yoshihiro Sawano. (1970). Application of Reproducing Kernel Hilbert Spaces to a Minimization Problem with Prescribed Nodes. East Asian Journal on Applied Mathematics. 1 (4). 372-378. doi:10.4208/eajam.050511.310711a
Copy to clipboard
The citation has been copied to your clipboard